zbMATH — the first resource for mathematics

A note on the Hilbertfunction of a one-dimensional Cohen-Macaulay ring. (English) Zbl 0316.13011

13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
13C15 Dimension theory, depth, related commutative rings (catenary, etc.)
13G05 Integral domains
Full Text: DOI EuDML
[1] BRESINSKY, H.: On prime ideals with generic zero \(x_i = t^{n_i }\) to appear. · Zbl 0296.13007
[2] LIPMAN, J.: Stable ideals and Arf rings, Am. J. Math. 93 (1971) 649-685. · Zbl 0228.13008
[3] MATLIS, E.: One-dimensional Cohen-Macaulay rings, Lecture Notes in Math. (Springer, Berlin, 1973). · Zbl 0264.13012
[4] MOH, T.T.: On the unboundness of generators of prime ideals in powerseries rings of three variables, J. Math. Soc.Japan, 26 (1974) 723-734.
[5] SALLY, J.D.: On the Number of Generators of Powers of an Ideal, preprint. · Zbl 0313.13002
[6] SALLY, J.D. and W.V. Vasconcelos: Stable rings. Journal of Pure and Applied Algebra 4 (1974), 319-336. · Zbl 0284.13010
[7] ZARISKI, O.: Commutative Algebra, vol. II, Van Nostrand. · Zbl 0121.27801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.